# SDR HALA20250314011

- Difficulty date: March 12, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 15,835 hours, 3,531 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Damaged
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

POSSIBLE BIRD STRIKE DESCENDING BETWEEN 6-5000 FEET. REMOVED & REPLACED RADOME PER AMM 53-15-11. OK FOR SERVICE.
